RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1990, Volume 82, Number 2, Pages 199–207 (Mi tmf5407)  

This article is cited in 2 scientific papers (total in 2 papers)

Spinning string in four-dimensional spacetime as a model of $SL(2,\mathbb C)$ chiral field with anomaly. I

S. V. Talalov


Abstract: It is shown that the model of an open spinning (without Grassmann variables) string in dimension $\mathscr D=1+3$ is equivalent to the model of a chiral field that takes values in the group $SL(2,\mathbb C)$ and has a fixed anomaly. The Poisson structure of the theory is determined by a pair of current algebras with central charge. The action of the model is constructed in terms of the coefficients of the quadratic forms of the world surface of the string. A gauge that generalizes the standard light-cone gauge is used.

Full text: PDF file (866 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1990, 82:2, 139–145

Bibliographic databases:

Received: 12.01.1989

Citation: S. V. Talalov, “Spinning string in four-dimensional spacetime as a model of $SL(2,\mathbb C)$ chiral field with anomaly. I”, TMF, 82:2 (1990), 199–207; Theoret. and Math. Phys., 82:2 (1990), 139–145

Citation in format AMSBIB
\Bibitem{Tal90}
\by S.~V.~Talalov
\paper Spinning string in~four-dimensional spacetime as~a~model of~$SL(2,\mathbb C)$ chiral field with anomaly.~I
\jour TMF
\yr 1990
\vol 82
\issue 2
\pages 199--207
\mathnet{http://mi.mathnet.ru/tmf5407}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1048115}
\zmath{https://zbmath.org/?q=an:0701.58061}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 82
\issue 2
\pages 139--145
\crossref{https://doi.org/10.1007/BF01079041}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990DZ44000004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5407
  • http://mi.mathnet.ru/eng/tmf/v82/i2/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. V. Talalov, “String quantization in four dimensions by the “bosonization” method”, Theoret. and Math. Phys., 93:3 (1992), 1433–1437  mathnet  crossref  mathscinet  zmath  isi
    2. S. V. Talalov, “String dynamics in $D=4$ space-time I. Hamiltonian formalism”, Theoret. and Math. Phys., 106:2 (1996), 182–194  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:188
    Full text:71
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020